Breast Cancer Haven
2,151 members1,191 posts

Dry mouth

I have been on Fulvestrant (hormone injections) for the past year. They have given me a dry mouth so have been drinking lots of water. The hospital did give me a spray of saliva substitute but I find that it only lasts about a minute before I am dry again.

However, I started Radiotherapy again on Monday (although the Fulvestrant worked on some lymph nodes that were cancerous, it didn't prevent another one appearing in my neck). My dry mouth has already increased enormously. I find I am now drinking water continuously or suckling boiled sweets.

I am just wondering if anyone else has this problem and whether you have any other solutions?

6 Replies
oldestnewest

I always have it I drink so much to chrissie but telln me Ime diabetic now AV ya been checked for diabetes x

Reply

Yes I am not diabetic. The dry out is definitely due to my medication

Reply

Isn't it awful plenty lolly ices n ice pops I have nothn seems to work duz it I always take bottle water or juice out with me chrissie cos ya end up gagging feels like gandis flip flop as the sayn goes 😬😬😍

Reply

I'm having to take bottled water everywhere but will try the ice lollies/pops

1 like
Reply

Hi, I found nibbling on a stick of rock helped

Reply

I'll try anything. I was awake most of last might as I was so dry!

Reply

You may also like...